# SDR IPXA3180152

- Difficulty date: August 26, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 8,365 hours, 5,145 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C BULK CARGO FLOORBOARD 161GF HAS CRUSHED COMPOSITE MATERIAL  AND MISSING TOP LAYER.  FABRICATED BULK CARGO FLOORBOARD IAW EO A300-5320-16407-E, APPENDIX D.
